MAUDE Adverse Event Report: ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. TITANIUM SWIVELOCK, 4.75X19.1MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number TITANIUM SWIVELOCK, 4.75X19.1MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being applied during use.
 
Event or Problem Description
On 12/14/2021, it was reported by a distributor via e-mail that a ar-2324slm swivelock is not working.This occurred on (b)(6) 2021 during a procedure when the surgeon inserted the anchor it would not go down after impacting and rolling the handle.No additional information.Additional information requested.Additional information provided on 12/15/2021 : the procedure being performed was a rotator cuff repair, and the case was completed using a non-arthrex device.

Brand Name
TITANIUM SWIVELOCK, 4.75X19.1MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19248418
Report Number1220246-2024-02815
Device Sequence Number6529906
Product Code MAI
UDI-Device Identifier00888867026940
UDI-Public00888867026940
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberTITANIUM SWIVELOCK, 4.75X19.1MM
Device Catalogue NumberAR-2324SLM
Device Lot Number14173548
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown